Stability Analysis of HIV/AIDS Model with Educated Subpopulation

Ummu Habibah

Abstract


We had constructed mathematical model of HIV/AIDS with seven compartments. There were two different stages of infection and susceptible subpopulations. Two stages in infection subpopulation were an HIV-positive with consuming ARV such that this subpopulation can survive longer and an HIV-positive not consuming ARV.  The susceptible subpopulation was divided into two, uneducated and educated susceptible subpopulations.  The transmission coefficients from educated and uneducated subpopulations to infection stages were  where  ((  and ) > (  and )) In this paper, we consider the case of  and  were zero.  We investigated local stability of the model solutions according to the basic reproduction number as a threshold of disease transmission. The disease-free and endemic equilibrium points were locally asymptotically stable when  and  respectively. To support the analytical results, numerical simulation was conducted.


Keywords


Dynamical system; HIV/AIDS; Educated subpopulations; Local stability

Full Text:

PDF

References


L. Cai, X. Li, M. Ghosh, and B. Guo, “Stability analysis of an HIV/AIDS epidemic model with treatment,” J. Comput. Appl. Math., vol. 229, no. 1, pp. 313–323, Jul. 2009, doi: 10.1016/j.cam.2008.10.067.

L. Cai, S. Guo, and S. Wang, “Analysis of an extended HIV/AIDS epidemic model with treatment,” Appl. Math. Comput., vol. 236, pp. 621–627, Jun. 2014, doi: 10.1016/j.amc.2014.02.078.

H.-F. Huo, R. Chen, and X.-Y. Wang, “Modelling and stability of HIV/AIDS epidemic model with treatment,” Appl. Math. Model., vol. 40, no. 13–14, pp. 6550–6559, Jul. 2016, doi: 10.1016/j.apm.2016.01.054.

H.-F. Huo and R. Chen, “Stability of an HIV/AIDS Treatment Model with Different Stages,” Discrete Dyn. Nat. Soc., vol. 2015, pp. 1–9, 2015, doi: 10.1155/2015/630503.

Dept. Mathematics, University of Brawijaya, B. Ulfa, T. Trisilowati, and W. M. K., “Dynamical Analysis of HIV/AIDS Epidemic Model with Treatment,” J. Exp. Life Sci., vol. 8, no. 1, pp. 23–29, Feb. 2018, doi: 10.21776/ub.jels.2018.008.01.04.

U. Habibah, T. Trisilowati, Y. L. Pradana, and W. Villadistyan, “Mathematical Model of HIV/AIDS with Two Different Stages of Infection Subpopulation and Its Stability Analysis,” Accept. Engl. Lett. IJAM IAENG, 2020.

H.-F. Huo and L.-X. Feng, “Global stability for an HIV/AIDS epidemic model with different latent stages and treatment,” Appl. Math. Model., vol. 37, no. 3, pp. 1480–1489, Feb. 2013, doi: 10.1016/j.apm.2012.04.013.

U. Habibah and R. A. Sari, “The effectiveness of an antiretroviral treatment (ARV) and a highly active antiretroviral therapy (HAART) on HIV/AIDS epidemic model,” East Java, Indonesia, 2018, p. 060030, doi: 10.1063/1.5062794.

A. Alshorman, X. Wang, M. Joseph Meyer, and L. Rong, “Analysis of HIV models with two time delays,” J. Biol. Dyn., vol. 11, no. sup1, pp. 40–64, Mar. 2017, doi: 10.1080/17513758.2016.1148202.

H. Miao, X. Abdurahman, Z. Teng, and C. Kang, “Global Dynamics of a Fractional Order HIV Model with Both Virus-to-Cell and Cell-to-Cell Transmissions and Therapy Effect,” p. 7, 2017.

Z. Mukandavire, W. Garira, and C. Chiyaka, “Asymptotic properties of an HIV/AIDS model with a time delay,” J. Math. Anal. Appl., vol. 330, no. 2, pp. 916–933, Jun. 2007, doi: 10.1016/j.jmaa.2006.07.102.

S. Saha and G. P. Samanta, “Modelling and optimal control of HIV/AIDS prevention through PrEP and limited treatment,” Phys. Stat. Mech. Its Appl., vol. 516, pp. 280–307, Feb. 2019, doi: 10.1016/j.physa.2018.10.033.

S. Mushayabasa and C. P. Bhunu, “Modeling HIV Transmission Dynamics among Male prisoners in Sub-Saharan Africa,” p. 7, 2011.

N. Shofianah, I. Darti, and S. Anam, “DYNAMICAL ANALYSIS OF HIV/AIDS EPIDEMIC MODEL WITH TWO LATENT STAGES, VERTICAL TRANSMISSION AND TREATMENT,” vol. 16, no. 1, p. 11, 2019.

J. M. Heffernan, R. J. Smith, and L. M. Wahl, “Perspectives on the basic reproductive ratio,” J. R. Soc. Interface, vol. 2, no. 4, pp. 281–293, Sep. 2005, doi: 10.1098/rsif.2005.0042.




DOI: https://doi.org/10.18860/ca.v6i4.10275

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Editorial Office
Mathematics Department,
Universitas Islam Negeri Maulana Malik Ibrahim Malang
Jalan Gajayana 50 Malang, Jawa Timur, Indonesia 65144
Faximile (+62) 341 558933
e-mail: cauchy@uin-malang.ac.id

Creative Commons License
CAUCHY: Jurnal Matematika Murni dan Aplikasi is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.